# SDR VNAA2016060600006

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 29,161 hours, 28,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 FWD J-ANGLE IS CORRODED BEYOND LIMITS.  MAINTENANCE R & R J-ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
